# SDR GTIA010237

- Difficulty date: April 26, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Disconnected
- Location: Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLAP CONTROL VALVE INPUT ROD DISCONNECTED IN LT MAIN W/W.  RECONNECTED FLAP CONTROL VALVE IAW MM 27-52-02.  OPS CHECK GOOD.  (M)
